MathSciNet Relay Station
MathSciNet bibliographic data
MR2674652 55N20 (53C08 57R19)
Bunke, Ulrich; Kreck, Matthias; Schick, Thomas A geometric description of differential cohomology. Ann. Math. Blaise Pascal 17 (2010), no. 1, 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement